# SDR CALA011007

- Difficulty date: November 20, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- Aircraft time: 50,402 hours, 26,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT L-ANGLE SUPPORT FOR SILL WEB CORRODED AT AFT PIT THRESHOLD, STA 870, LONGERON 25L. THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-00.
